# SDR AALA20110705TUL07

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON STATION 1322 FRAME, FORWARD SIDE, AT LONGERON 30.  CUT OUT DAMAGE AND INSTALLED "J" ANGLE REPAIR PER AARD 53-10-00-17.
